| Catalog Number |
5DCS |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4) date sent: 2/4/2026 b3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # 478d05.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during an unk procedure, the endoscopic scissors could not enable monopolar feature.No patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/2/2026.D4: batch # a97c3r.Investigation summary: the product was returned to ees for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the 5dcs device was returned with no apparent damage.The instrument was tested for continuity and intermittence was found during continuity test.The device was disassembled in order to evaluate the condition of the internal components and the cautery pin was found with lack of contact with the shaft causing the activation issue.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.Although no conclusion could be reach on the cause of the reported event.The reported complaint was confirmed.Device history review: a manufacturing record evaluation was performed for the finished device batch a97c3r number, and no non-conformances were identified.